# SDR DALA1026836901

- Difficulty date: September 2, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE AT APPROX STA 630 STRINGER 17L SKIN SURFACE HAS 2 EA DENTS.  COMPLIED WITH ERA 485379-14 REV A DURING HMV AT STA AEROSPACE SAT ON NON ROUTINE CARD 168280.  (DL75E102741)
